# SDR AALA20011582

- Difficulty date: July 24, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHT WOULD NOT OPERATE IN ARM POSITION.  REPLACED LIGHT ASSEMBLY.  OPS CHECKED GOOD.  (M)
